MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2918
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the doctor implanted 16cm narrow cylinders with 2cm rear tip extenders in a patient that had peyronie's disease with a curvature of 45 degrees.Manual modeling was performed for 90 seconds.Doctor noticed a bubble herniation (aneurysm) on the cylinder formed on the proximal end near the clear tip.The cylinder was removed and replaced with 18cm narrow cylinders.Manual modeling was performed again and after 90 seconds, doctor noticed a similar bubble herniation (aneurysm) on the 18cm narrow cylinders at the proximal end near the clear tip.The cylinder was removed and replaced with 18cm standard cylinders.These were successfully implanted.Manual molding was attempted with no success.The doctor proceeded to perform a plication procedure.The case was completed following plication procedure with no further problems.This report captures the 18cm narrow cylinders.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed to be associated.A non-conforming report [nc] was identified as associated with this lot number; however, the failure being reported in the complaint (aneurysm failure mode) is not related to the issue identified in the nc.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.The additional device with reported issue referenced in b5 is captured under a separate medwatch report.
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.An aneurysm was noted on the bladder of cylinder 2.This was not a site of leakage.No functional abnormalities were noted with cylinder 1.Based on the procedures by which this device is tested prior to release, specific to revealing an aneurysm, it was concluded this most likely occurred subsequent to the opening of the device packaging.In addition, this most likely occurred as the result of overinflation and/or excessive manipulation during the attempt to correct the observed penile curvature.This device is capable of generating pressure sufficient to aneuryze an unrestricted bladder.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed in veeva to be associated.An nc was identified as associated with this lot number; however, the failure being reported in the complaint is not related to the issue identified in the nc.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23905871
Report Number2125050-2025-01981
Device Sequence Number10090145
Product Code FHW
UDI-Device Identifier05708932072564
UDI-Public5708932072564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEN2918
Device Lot Number10487463_EN29182400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown